MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number RLT311415
Medical Device Problem Codes Patient-Device Incompatibility (2682); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Aneurysm (1708); Ruptured Aneurysm (4436)
Date of Event 08/16/2021
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2019, this patient underwent an endovascular procedure and was implanted with gore® excluder® aaa endoprostheses to treat an abdominal aortic aneurysm.Several follow-up computed tomography (ct) scans were performed over the next two years with the physician reportedly noting a small possible type ii endoleak causing minor sac expansion during this time.The physician continued to monitor the patient.On (b)(6) 2021, the patient presented with a slow rupture and a type 1a endoleak.However, it was reported that the physician suspected the type ii endoleak having led to the sac expansion and the rupture.Also on (b)(6) 2021, all endoprostheses were explanted.Reportedly, the patient is currently recovering.
 
Additional Manufacturer Narrative
H6: component code: added code 515.H6: investigation findings: code 213 - the review of the manufacturing records verified that the lot involved in this event met all pre-release specifications.H6: investigation conclusions: added codes 4315, 22.Code 22: according to the gore® excluder® aaa endoprosthesis instructions for use (ifu) adverse events that may occur and/or require intervention include, but are not limited to: endoleak, aneurysm enlargement, aneurysm rupture, surgical conversion.The explanted endoprotheses as well as images were requested but reportedly not available.H6: health effect - clinical code: code 1708 was retracted.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 2 B/P
32470 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
thomas giebing
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key12492140
Report Number3007284313-2021-01589
Device Sequence Number19899436
Product Code MIH
UDI-Device Identifier00733132619085
UDI-Public00733132619085
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/07/2021
Device Model NumberRLT311415
Device Catalogue NumberRLT311415
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/18/2021
Supplement Date Received by Manufacturer01/25/2022
Initial Report FDA Received Date09/17/2021
Supplement Report FDA Received Date01/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/08/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale